Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

flu shot

i got my flu shot like maybe 3 hours ago and i have a big not on my arm i didnt have this happen late year when i got it. its not just a lil not it kinda big i am a lil worried anyone else have this happen? what should i do?

Answer Question
 
mommy033

Asked by mommy033 at 7:54 PM on Nov. 6, 2008 in Health

Level 1 (0 Credits)
Answers (1)
  • I usually get that whenever I get a vaccine. It is just irritation and inflamation from having something injected into your muscle tissue. It should go away. You can take some advil and apply either heat or cold, whatever feels better.
    BlueFrogMama

    Answer by BlueFrogMama at 7:59 PM on Nov. 6, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
the ring

Next question overall (About CafeMom)
I need to delete a group

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN